Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 109, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 31, 2012, 1:47 AM CDT for 4 counties in Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2012, 1:47 AM CDT (06:47 UTC)
- Expired
- May 31, 2012, 2:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 7:32 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -316 J/kg
- Mixed-layer LCL
- 2376 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
738
WUUS54 KTSA 310647
SVRTSA
OKC021-101-135-145-310730-
/O.NEW.KTSA.SV.W.0109.120531T0647Z-120531T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
147 AM CDT THU MAY 31 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 230 AM CDT
* AT 146 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF WAGONER TO FORT GIBSON TO 5
MILES SOUTHWEST OF MUSKOGEE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HULBERT...BRAGGS...PUMPKIN CENTER...GREENLEAF STATE PARK...
TAHLEQUAH...CHEROKEE LANDING STATE PARK...COOKSON...LAKE TENKILLER
STATE PARK AND ELDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3605 9481 3575 9481 3552 9499 3566 9561
3608 9546 3608 9535
TIME...MOT...LOC 0648Z 283DEG 37KT 3601 9523 3582 9521
3571 9542
$$4 follow-up statements
129
WWUS54 KTSA 310655
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
155 AM CDT THU MAY 31 2012
OKC021-101-135-145-310730-
/O.CON.KTSA.SV.W.0109.000000T0000Z-120531T0730Z/
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-
155 AM CDT THU MAY 31 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
EASTERN WAGONER...NORTHWESTERN SEQUOYAH...NORTHERN MUSKOGEE AND
CHEROKEE COUNTIES...
AT 151 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOST CITY TO FORT GIBSON TO SUMMIT...MOVING EAST AT 45
MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LOST
CITY...BRAGGS...PUMPKIN CENTER...GREENLEAF STATE PARK...TAHLEQUAH...
CHEROKEE LANDING STATE PARK...COOKSON...LAKE TENKILLER STATE PARK...
ELDON AND BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3605 9481 3575 9481 3552 9499 3566 9561
3608 9546 3608 9535
TIME...MOT...LOC 0655Z 283DEG 37KT 3599 9514 3580 9512
3566 9529
$$332
WWUS54 KTSA 310703
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 AM CDT THU MAY 31 2012
OKC021-101-135-145-310730-
/O.CON.KTSA.SV.W.0109.000000T0000Z-120531T0730Z/
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-
203 AM CDT THU MAY 31 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
SOUTHEASTERN WAGONER...NORTHWESTERN SEQUOYAH...NORTHEASTERN MUSKOGEE
AND CHEROKEE COUNTIES...
AT 200 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOST CITY TO 6 MILES NORTHEAST OF PUMPKIN CENTER TO
BRAGGS...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GREENLEAF
STATE PARK...TAHLEQUAH...CHEROKEE LANDING STATE PARK...COOKSON...LAKE
TENKILLER STATE PARK...ELDON AND BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3562 9541 3607 9524 3605 9481 3575 9481
3552 9499
TIME...MOT...LOC 0703Z 283DEG 37KT 3597 9504 3578 9502
3564 9519
$$911
WWUS54 KTSA 310710
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
210 AM CDT THU MAY 31 2012
OKC021-101-135-145-310730-
/O.CON.KTSA.SV.W.0109.000000T0000Z-120531T0730Z/
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-
210 AM CDT THU MAY 31 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
SOUTHEASTERN WAGONER...NORTHWESTERN SEQUOYAH...NORTHEASTERN MUSKOGEE
AND CHEROKEE COUNTIES...
AT 209 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TAHLEQUAH TO CHEROKEE LANDING STATE PARK TO GREENLEAF
STATE PARK...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COOKSON...
LAKE TENKILLER STATE PARK...ELDON AND BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3562 9541 3607 9524 3605 9481 3575 9481
3552 9499
TIME...MOT...LOC 0711Z 283DEG 37KT 3595 9494 3576 9492
3562 9509
$$589
WWUS54 KTSA 310721
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
221 AM CDT THU MAY 31 2012
OKC021-101-135-145-310731-
/O.EXP.KTSA.SV.W.0109.000000T0000Z-120531T0730Z/
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-
221 AM CDT THU MAY 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER...
NORTHWESTERN SEQUOYAH...NORTHEASTERN MUSKOGEE AND CHEROKEE COUNTIES
EXPIRES AT 230 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT.
LAT...LON 3562 9541 3607 9524 3605 9481 3575 9481
3552 9499
TIME...MOT...LOC 0721Z 283DEG 37KT 3593 9482 3574 9480
3560 9497
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:04 AM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 31, 12:04 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1204 AM CDT THU MAY 31 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. CONVECTION WILL CONTINUE TO PUSH THROUGH NORTHEAST OKLAHOMA WITH ADDITIONAL ACTIVITY MOVING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A COLD FRONT MOVES INTO THE REGION. GUSTY WINDS IN THE 25-35 KT RANGE HAVE BEEN COMMON WITHIN/BEHIND THE CONVECTION...THUS WILL TEMPO IN FOR NORTHEAST OKLAHOMA. PRECIP SHOULD COME TO AN END FROM NORTHWEST EARLY MORNING THURSDAY TO THURSDAY LATE MORNING SOUTHEAST. BEHIND THE COLD FRONT...NORTHERLY WINDS WILL BE COMMON. VFR CONDITIONS WILL BE COMMON FOR MOST OF THE TAF PERIOD...THOUGH PERIODS OF MVFR CONDITIONS WILL BE CAPABLE WITHIN THE AREAS OF CONVECTION. && .PREV DISCUSSION... /ISSUED 802 PM CDT WED MAY 30 2012/ ..UPDATE... DISCUSSION... STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG A COLD FRONT PUSHING SOUTHWARD ACROSS KANSAS. THIS ACTIVITY IS EXPECTED TO CONTINUE TO PUSH SOUTH WITH THE FRONT AND LOOKS TO MOVE INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS A LITTLE QUICKER THAN ORIGINALLY THOUGHT. LOOKS LIKE STORMS CELLS COULD BE CROSSING THE BORDER INTO OKLAHOMA AFTER O2Z. ESTIMATED WINDS UP TOWARDS 70 MPH HAVE BEEN SEEN WITH THESE STORMS AS THEY ARE PUSHING THROUGH KANSAS. DAMAGING WINDS SHOULD CONTINUE TO BE THE MAIN THREAT WITH THESE STORMS...THOUGH A HAIL THREAT ALSO EXISTS. THE TORNADO THREAT LOOKS TO BE DECREASING AS THESE STORMS HAVE BEEN FORMING INTO MORE OF A BOW/MCS OVER THE PAST HOUR. EVENING UPDATE WILL BE TO ADJUST POPS/WIND GUSTS/SKY GRIDS AS THE MCS AND COLD FRONT MOVE THROUGH THE REGION. UPDATE WILL BE OUT SHORTLY. && .PRELIMINARY POINT TEMPS/POPS... TUL 68 77 51 74 / 100 30 0 0 FSM 69 80 53 76 / 40 50 10 0 MLC 69 79 53 76 / 70 40 10 10 BVO 64 75 49 74 / 100 20 0 10 FYV 63 75 48 71 / 60 40 10 0 BYV 64 74 49 70 / 60 50 10 0 MKO 67 77 51 75 / 70 40 10 0 MIO 67 74 51 72 / 100 30 10 0 F10 67 77 52 74 / 80 40 10 10 HHW 70 82 56 79 / 50 30 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...20
Hazardous weather outlook, May 31, 12:43 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1243 AM CDT THU MAY 31 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311745- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1243 AM CDT THU MAY 31 2012 ...SEVERE WEATHER MOVING THROUGH THE REGION TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE ACROSS NORTHEAST OKLAHOMA TONIGHT AS A COLD FRONT PUSHED INTO THE REGION. DAMAGING WINDS...CAPABLE BOTH AHEAD OF THE STORMS AND WITHIN THE STORMS HAVE BEEN THE MAIN THREAT...WITH ALSO A HAIL THREAT INCLUDED. GUSTY WINDS HAVE ALSO BEEN REPORTED BEHIND THE LEADING EDGE OF STORMS IN THE 25 TO 45 MPH RANGE. THIS COMPLEX SHOULD CONTINUE TO PUSH ACROSS EASTERN OKLAHOMA AND INTO NORTHWEST ARKANSAS TONIGHT AND THURSDAY MORNING WITH THE MOVEMENT OF THE COLD FRONT. PERIOD OF HEAVY RAINFALL WILL ALSO BE POSSIBLE WITHIN THE THUNDERSTORM COMPLEX WHICH COULD CREATE THE POTENTIAL FOR FLASH FLOODING CONDITIONS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING AS THE COLD FRONT CONTINUES TO PUSH THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE WITH THE ACTIVITY AHEAD OF THE COLD FRONT. THE COLD FRONT SHOULD EXIT THE REGION THURSDAY AFTERNOON AND EVENING WITH COOLER AND DRIER AIR FILTERING INTO THE REGION IN ITS WAKE. CHANCES FOR SHOWERS AND THUNDERSTORMS LOOK TO RETURN TO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS FRIDAY NIGHT AND SATURDAY AS A WEAK WARM FRONT TRIES TO PUSH NORTHWARD INTO THE REGION. THIS FRONTAL BOUNDARY COULD REMAIN NEAR THE REGION SUNDAY AND MONDAY WITH THE POTENTIAL TO RETURN SOUTHWARD AS A COLD FRONT TUESDAY. THIS WILL ALLOW FOR SMALL CHANCES OF SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 31, 12:07 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1207 AM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND GST OCHELATA 36.60N 95.98W
05/30/2012 E60 MPH WASHINGTON OK PUBLIC
ESTIMATED 60 MPH WIND GUST AND QUARTER SIZE HAIL. RELAYED
THROUGH MEDIA.
&&
JDSSpecial weather statement, May 31, 12:20 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT THU MAY 31 2012
OKZ064>066-310600-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1220 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK AND OKMULGEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 1219 AM CDT...STRONG OUTFLOW WINDS FROM THUNDERSTORMS ACROSS
CENTRAL OKLAHOMA WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES
SOUTH OF BRISTOW TO 13 MILES SOUTHWEST OF PADEN...MOVING SOUTHEAST
AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE WINDS
INCLUDE...WILSON...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...PHAROAH.
..CASTLE...PADEN...BOLEY...MASON...OKFUSKEE...WELTY...OKMULGEE...HENR
YETTA...BRYANT...DEWAR...SCHULTER...PRESTON...BEGGS...BALD
HILL...HECTORVILLE...BRISTOW...MILFAY...SLICK...DEPEW AND OKMULGEE
STATE PARK.
OUTFLOW WINDS UP TO 50 MPH WILL BE POSSIBLE.
LAT...LON 3580 9661 3585 9618 3585 9576 3529 9601
3529 9645 3545 9645 3545 9648 3543 9649
3545 9655 3540 9653 3539 9654 3540 9663
3555 9664
TIME...MOT...LOC 0519Z 298DEG 34KT 3579 9640 3539 9675Local storm report, May 31, 12:47 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1247 AM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM TSTM WND GST SPERRY 36.30N 95.99W
05/31/2012 E61 MPH TULSA OK BROADCAST MEDIA
&&
JDSSpecial weather statement, May 31, 12:50 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT THU MAY 31 2012
OKZ057-058-062-063-067>069-310630-
ADAIR OK-CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-WAGONER
OK-
1250 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...DELAWARE...EASTERN MAYES...SOUTHERN
OTTAWA...EASTERN WAGONER AND NORTHWESTERN ADAIR
AT 1249 AM CDT...STRONG OUTFLOW WINDS FROM THUNDERSTORMS ACROSS
NORTHEAST OKLAHOMA WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF AFTON TO 5 MILES WEST OF CHLOETA TO 9 MILES NORTHWEST
OF PEGGS TO 20 MILES WEST OF LOST CITY...MOVING EAST AT 35 MPH.
A LARGE PORTION OF NORTHERN CHEROKEE...SOUTHEASTERN CRAIG...
DELAWARE...EASTERN MAYES...SOUTHERN OTTAWA...EASTERN WAGONER AND
NORTHWESTERN ADAIR COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
130 AM CDT.
THUNDERSTORM OUTFLOW WIND GUSTS OF 50 MPH WILL BE POSSIBLE.
LAT...LON 3675 9464 3625 9458 3603 9461 3587 9494
3602 9561 3613 9516 3638 9502 3677 9505
TIME...MOT...LOC 0549Z 282DEG 30KT 3676 9511 3640 9502
3613 9521 3603 9546Special weather statement, May 31, 1:13 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT THU MAY 31 2012
OKZ057-060>062-065>068-070-071-073-074-310715-
CHEROKEE OK-CRAIG OK-HASKELL OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-ROGERS OK-TULSA OK-WAGONER
OK-
113 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE...MUSKOGEE AND SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG...MAYES...OKMULGEE...ROGERS...SOUTHEASTERN TULSA
AND WAGONER
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...MCINTOSH AND NORTHEASTERN PITTSBURG
AT 112 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF TALALA TO 2 MILES WEST OF STONEBLUFF
TO 6 MILES WEST OF WELEETKA...MOVING EAST AT 40 MPH.
A LARGE PORTION OF WESTERN CHEROKEE...SOUTHERN CRAIG...WESTERN
HASKELL...MCINTOSH...MAYES...MUSKOGEE...SOUTHEASTERN OKFUSKEE...
OKMULGEE...NORTHEASTERN PITTSBURG...ROGERS...SOUTHEASTERN TULSA AND
WAGONER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 215 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH.
LAT...LON 3652 9502 3572 9511 3505 9540 3520 9599
3529 9599 3528 9631 3530 9637 3592 9585
3660 9571
TIME...MOT...LOC 0612Z 283DEG 36KT 3655 9557 3589 9574
3531 9621Special weather statement, May 31, 1:17 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT THU MAY 31 2012
OKZ057-310645-
CRAIG OK-
117 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN CRAIG
AT 117 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF WELCH...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELCH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3699 9501 3699 9504 3698 9503 3697 9504
3695 9501 3683 9500 3695 9531 3701 9524
3701 9501 3700 9501
TIME...MOT...LOC 0617Z 218DEG 17KT 3694 9518The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:25 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 65 min |
| May 30, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 24 min |
| May 30, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 66 min |
| May 30, 11:06 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 39 min |
| May 30, 11:20 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 55 min |
| May 30, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 54 min |
| May 30, 11:44 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| May 30, 11:51 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 24 min |
| May 31, 12:10 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 65 min |
| May 31, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 62 min |
| May 31, 12:20 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 40 min |
| May 31, 12:50 AM CDT | Special Weather Statement | TSA | Cherokee, Delaware | 40 min |
| May 31, 1:13 AM CDT | Special Weather Statement | TSA | McIntosh, Mayes, Muskogee, Okmulgee, Rogers, Wagoner | 62 min |
| May 31, 1:17 AM CDT | Special Weather Statement | TSA | Craig | 28 min |
| May 31, 1:26 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa | 109 min |
| May 31, 2:16 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 59 min |
| May 31, 2:17 AM CDT | Special Weather Statement | TSA | Delaware | 58 min |
| May 31, 2:38 AM CDT | Special Weather Statement | TSA | Adair | 67 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.